Posted by bleauberry on August 2, 2012, at 18:11:23
In reply to AMISULPRIDE: Prolactin elevation is dose dependen?, posted by neoxx on July 31, 2012, at 10:38:13
I think the prolactin increase happens even at subtherapeutic doses. I read that at pubmed and remember it, just can't remember the actual dose, but it was low, I think 25mg or 50mg. I've used amisulpride multiple times. If taken continuously, yeah, it pretty much kills the sex thing dead in the water so I know it did a job on prolactin for sure. Somebody else, here at this board, who had been on it for some time, shared how they took it for the best effect they could get with the least side effects. That was to take it only once every other day, not daily. With me I think the prolactin increase kicked in full at about a week or two. It quickly resolved upon discontinuation. For someone not sexually active, it wouldn't be much of a concern. For some people, for whatever reason, amisulpride doesn't cause any problems at all. It's different with everyone, but I think at any dose even small ones some level of sexual interference could be expected.